Publication
Title
Sums of squares in algebraic function fields over a complete discretely valued field
Author
Abstract
A recently found local-global principle for quadratic forms over function fields of curves over a complete discretely valued field is applied to the study of quadratic forms, sums of squares, and related field invariants.
Language
English
Source (journal)
Pacific journal of mathematics. - Berkeley, Calif.
Publication
Berkeley, Calif. : 2014
ISSN
0030-8730
Volume/pages
267:2(2014), p. 257-276
ISI
000338426900001
Full text (Publisher's DOI)
UAntwerpen
Faculty/Department
Research group
Publication type
Subject
Affiliation
Publications with a UAntwerp address
External links
Web of Science
Record
Identification
Creation 08.09.2014
Last edited 12.06.2017
To cite this reference